# SDR ZZDA2011162

- Difficulty date: February 15, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRANCE AREA FUSELAGE SKIN, STA 189 TO 229, LONG L15L TO L18L, DAMAGED.  ACCOMPLISHED FUSELAGE SKIN DOUBLER REPAIR PER B717 SRM 53-00-01 FIG 201 REPAIR 6.
